# SDR HALA9800136

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

HNL - FLT 482 - ENGINE NR 1 ANTI-ICE DISAGREE LIGHT ILLUMINATED WITH NR 1 ENGINE ANTI-ICE SWITCH OFF.  ACCOMPLISHED ABNORMAL PROCEDURES SECTION 6-6.  REPAIRED BROKEN WIRE ON PIN E OF PLUG.  OPS CHECK ON E58 AND OPS CHECK NORMAL ON ENGINE RUN.  (M)
